The Cauchy Problem for a Fifth-Order Dispersive Equation
Hongjun Wang,
Yongqi Liu and
Yongqiang Chen
Abstract and Applied Analysis, 2014, vol. 2014, 1-8
Abstract:
This paper is devoted to studying the Cauchy problem for a fifth-order equation. We prove that it is locally well-posed for the initial data in the Sobolev space with . We also establish the ill-posedness for the initial data in with . Thus, the regularity requirement for the fifth-order dispersive equations is sharp.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/404781.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/404781.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:404781
DOI: 10.1155/2014/404781
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().